MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO ISOLIBRIUM SUPPORT SURFACE - D; BED, PATIENT ROTATION, POWERED

STRYKER MEDICAL-KALAMAZOO ISOLIBRIUM SUPPORT SURFACE - D; BED, PATIENT ROTATION, POWERED
Catalog Number 2972000000
Health Effect - Clinical Code Tissue Breakdown (2681)
Date of Event 10/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The mattress was evaluated and no malfunctions or defects were found.The customer reported that the footboard may have been removed which would have caused the mattress therapy to stop.
 
Event or Problem Description
It was reported the patient's skin broke down on the mattress.
 
Additional Manufacturer Narrative
Through discussion with the account, it was found that the patient developed a blister on their sacrum that was treated with petroleum gauze and an over-the-counter foam.This is considered to be an s2 event, and not a serious injury.
 
Event or Problem Description
It was reported the patient's skin broke down on the mattress.

Brand Name
ISOLIBRIUM SUPPORT SURFACE - D
Common Device Name
BED, PATIENT ROTATION, POWERED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key8096614
Report Number0001831750-2018-01442
Device Sequence Number14139677
Product Code IKZ
UDI-Device Identifier07613327278453
UDI-Public07613327278453
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number2972000000
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/25/2018
Supplement Date Received by Manufacturer10/25/2018
Initial Report FDA Received Date11/21/2018
Supplement Report FDA Received Date12/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1